DSGMP > MATHS > JBI > FWN > RUG

2008

J. Behrndt, S. Hassi, and H.S.V. de Snoo. Functional models for Nevanlinna families. Opuscula Mathematica, 28:233–245, 2008.   bib
H.W. Broer, K. Efstathiou, and E. Subramanian. Robustness of unstable attractors in arbitrarily sized pulse-coupled systems with delay. Nonlinearity, 21:13–49, 2008.   bib
H.W. Broer, K. Efstathiou, and E. Subramanian. Heteroclinic cycles between unstable attractors. Nonlinearity, 21:1385–1410, 2008.   bib
H.W. Broer, S.J. Holtman, and G. Vegter. Recognition of the bifurcation type of resonance in mildly degenerate Hopf-Neimark-Sacker families. Nonlinearity, 21:2463–2482, 2008.   bib
H.W. Broer, C. Simó, and R. Vitolo. The Hopf-Saddle-Node bifurcation for fixed points of 3D-diffeomorphisms, analysis of a resonance ‘bubble’. Physica D, 237:1773–1799, 2008.   bib
H.W. Broer, C. Simó, and R. Vitolo. The Hopf-Saddle-Node bifurcation for fixed points of 3D-diffeomorphisms, the Arnol’d resonance web. Bull. Belgian Math. Soc. Simon Stevin, 15:769–787, 2008.   bib
H.W. Broer and G. Vegter. Generic Hopf-Ne\u\imark-Sacker bifurcations in feed forward systems. Nonlinearity, 21:1547–1578, 2008.   bib
H.W. Broer and R. Vitolo. Dynamical systems modeling of low-frequency variability in low-order atmospheric models. Discrete and Continous Dynamical Systems - Series B, 10(2/3):401–419, 2008.   bib
B.H. Fleurke Dehling and C. Külske. Parking on a random tree. J. Stat. Phys., 133(1):151–157, 2008.   bib
C.P. Dettmann, G.V. Morozov, M. Sieber, and H. Waalkens. Directional Emission from an Optical Microdisk Resonator with a Point Scatterer. Europhys. Lett., 82:34002, 2008.   bib
H.R. Dullin and H. Waalkens. Nonuniqueness of the Phase Shift in Central Scattering due to Monodromy. Phys. Rev. Lett., 101:070405, 2008.   bib
K. Efstathiou, O.V. Lukina, and D.A. Sadovskií. Most typical 1:2 resonant perturbation of the hydrogen atom by weak electric and magnetic fields. Phys. Rev. Lett., 101:253003, 2008.   bib
A.C.D. van Enter and C. C. Külske. Non-existence of random gradient Gibbs measures in continuous interface models in d=2. Ann. Appl. Prob., 18(1):109–119, 2008.   bib
A.C.D. van Enter and W.M. Ruszel. Loss and recovery of Gibbsianness for XY models in small external fields. J. Math. Phys., 49(12):125208, 2008.   bib
A.C.D. van Enter, F. Redig, and E. Verbitskiy. Gibbsian and non-Gibbsian states at Eurandom. Stat. Neerlandica, 62(3):331–344, 2008.   bib
S. Hassi, A. Sandovici, H.S.V. de Snoo, and H. Winkler. One-dimensional perturbations, asymptotic expansions, and spectral gaps. Oper. Theory Adv. Appl., 188:149–173, 2008.   bib
C. Külske and A. Opoku. The posterior metric and the goodness of Gibbsianness for transforms of Gibbs measures. El. J. Prob., 13:1307–1344, 2008.   bib
C. Külske and A. Opoku. Continuous-spin mean-field models: limiting kernels and Gibbs properties of local transforms. J. Math. Phys., 49(12):125215, 2008.   bib
C. Külske and E. Orlandi. Continuous interfaces with disorder: Even strong pinning is too weak in 2 dimensions. Stoch. Proc. Appl., 118(11):1973–1981, 2008.   bib
T. LaCour Jansen and W.M. Ruszel. Narrowing in the time-averaging approximation for simulating two-dimensional nonlinear infrared spectra. J. Chem. Phys., 128:214501, 2008.   bib
Olga V. Lukina. Geometry of torus bundles in integrable Hamiltonian systems. PhD thesis, University of Groningen, September 2008. Advisor: H.W. Broer, 105 pages.   url
bib
O.V. Lukina, F. Takens, and H.W. Broer. Global properties of integrable Hamiltonian systems. Regular and Chaotic Dynamics, 13(6):588–630, 2008.   bib
H. Waalkens, R. Schubert, and S. Wiggins. Wigner’s Dynamical Transition State Theory in Phase Space: Classical and Quantum. Nonlinearity, 21:R1–R118, 2008.   bib